Nurofen Joint & Back Pain Relief 256mg x 16 tablets

£3.59
16 | £0.22 per 1
6508693

Joint and back pain relief tablets 256mg.
Contains Sodium Ibuprofen.
Suitable for: Adults over 12 years of age.
Active Ingredient: Sodium Ibuprofen 256mg
See details below. Always read the label.

x

Pharmacy product

In order to buy non-prescription medicines you must be a registered user of our site as we are obliged to record your transaction history. We also ask that you complete our questionnaire so our pharmacy team can check that this product is suitable for you to buy.

Will you be claiming the VAT back?

Disabled or chronically sick people can claim VAT relief on purchases for personal or domestic use that are applicable to their disability or sickness.

Maximum quantity reached

Add to basket
Check store stock

Collect 12 Boots Advantage Card points with this purchase

Arrow Product details

Please note that you must be in to sign for this delivery.

For the relief of:

  • Headaches  
  • Period pain  
  • Muscular pain  
  • Cold and Flu symptoms  
  • Migraine  
  • Dental Pain  
  • Rheumatic pain  
  • Backache  
  • Nueralgia  
  • Feverishness  

Suitable for

Adults over 12 years of age.

 

Age Restriction

You must be at least 16 years old to purchase this product.

How to use

Please read the enclosed leaflet carefully before use.

For oral administration and short term use only.

Adults, the elderly, children and adolescents between 12 and 18 years: Swallow 1-2 caplets with water up to three times a day as required. Leave at least 4 hours between doses.

Do not take more than 6 caplets in any 24 hour period.

Do not give to children under 12 years of age.

Children and adolescents between 12 and 18 years: if the product is required for more than 3 days, or if symptoms worsen, a doctor should be consulted.

Adults: If product is required for more than 10 days, or if symptoms worsen a doctor should be consulted.

Hazards and Cautions

Do not take more medicine than the label tells you to.

Keep all medicines out of the sight and reach of children.

Speak to a pharmacist of doctor before taking if you:

  • have or have had asthma, diabetes, high cholesterol, high blood pressure, a stroke, lever, kidney or bowel problems or are dehydrated
  • are a smoker
  • are pregnant
  • are on a restricted sodium intake

Do not take if you:

  • have or have had two or more epsidoes of a stomach ulcer, perforation or bleeding
  • are allergic to ibuprofen or any other ingredient of the product, aspirin or other related painkillers
  • are taking other NSAID painkillers, or aspirin with a daily dose above 75mg

Storage

Store in the original pack, away from children.

Precautions

  • This is a medicine; Consult your doctor or pharmacist if you have an underlying medical condition, are taking any other medication or complementary therapy, or if symptoms persist.

  • Seek advice if you suffer from allergies.

  • Keep all medicines out of the reach of children.

Active ingredients

Ibuprofen

Ingredients

Active Ingredient: Sodium Ibuprofen 256mg (equivalent to Ibuprofen 200mg).

Also contains: sodium and sucrose.

...read more ...read less

Delivery options

Order & Collect
Collect your order for free at one of over 2200 stores

Standard Delivery
£3.50 or free when you spend £45 or more

Next Day Delivery
£4.75 - place before 7pm for delivery the next day. Excludes weekends

Named Day Delivery
£3.95 - choose a weekday within the next 14 days for delivery

Saturday Delivery
£5.50 - usually delivered between 7am - 1pm

For more information see our delivery help or view our returns policy.